# SDR DL72S982598

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 69253641
- Condition: Broken
- Location: Rudder
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN-FLT RUDDERS BECAME SUPER SENSITIVE, LITTLE OR NO PRESSURE ON RUDDER PEDALS.  A/C WANTED TO ROLL LT WITH UPPER 'B' OFF.  A/C RESPONSE WAS CLOSE TO NORMAL.  FOUND LT SPRING ON RUDDER FEEL/CENTERING UNIT BROKEN.
